# SDR QXEA0201092

- Difficulty date: July 20, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 9,821 hours, 13,935 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- TWO GOUGES NEXT TO EACH OTHER ON THE TOP CENTER INBOARD SIDE OF OUTBOARD WINGS.  REPAIRED IAW DHC-8 RD 8-57-1734 AND RD 8-57-1549.
